# SDR UIEA2022092901062

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BS 1480 LONGERON EXTENSION FITTING AREA 1EA CRACK WAS FOUND AT FASTENER HOLE #11 AT SKIN PNL DETAIL REFER FINDING RECORD( LH BS 1480 NO.11 FASTENER HOLE OVERSIZE TO DIA 0.562" INCH AND REPLACED NEW BOLT AS PER AMM 20-51-01 REV.105 15 JUL 22 AND SB 747-53A2390 REV.1 AND RI-53-00-15880 REV.A - NEW BOLT PN BACB30US9K26 )
